# SDR AWXA0002219

- Difficulty date: July 28, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS CRACKS PROTRUDING FROM UNDER 2 RIVETS AT BOTTOM ROW UNDER O/B AUX ARM.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR IAW B737-300 SRM 57-43-01 PG 216-219.
